Background: Besides the well-known adverse effects of valproate (VPA), disorders related to male reproductive functions have been reported. Furthermore, only a limited number of previous studies have reported the relationship between VPA dose and impairment of the hormonal axis and semen quality. A patient with reversible changes that occurred in the sperm parameters after a dose increment of VPA.Methods: A 34-year-old male patient who was diagnosed with juvenile myoclonic epilepsy almost 15 years ago was admitted to our clinic. His seizures responded well to high doses of VPA treatment.Results: As the VPA dose was increased, consecutive semen analyses were performed and averaged for each dose; the results showed a remarkable decline in the sperm count and a manifest loss of sperm motility. VPA treatment was gradually diminished and stopped; meanwhile, treatment with another antiepileptic (lamotrigin) was initiated to control the patient’s seizures. Nine months later, the patient’s semen analysis was within normal ranges. After modification of the patient’s treatment regimen, he and his wife had a healthy baby.Conclusion: We suggest that VPA-dependent impairments in the hormone and semen analysis parameters were reversible after the termination of medical treatment, and that the VPA treatment did not cause permanent hormonal deregulation and, these side effects are dose dependent.